# SDR FDEA201202100540

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N6603175
- Condition: Misinstalled
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR FRAME FOUND SHORT EDGE MARGIN ON LOWER CHORD OF AFT SIDE FRAME.  R & R WITH FABRICATED CHORD IAW SRM 51-40-02, REV 105. REPAIR IS CLASSIFIED AS MAJOR.
